# SDR KO0R201610210074

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N581JN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 84,825 hours, 12,518 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK INSIDE NR 3 PYLON STIFFENER RT SIDE AT APPROXIMATELY NACELLE STATION 359.86.
